# SDR L1GA200000243

- Difficulty date: April 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 56,049 hours, 43,272 cycles
- Engine: Pwa JT8D15
- Engine time: 47,061 hours, 34,861 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Part serial: 576
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT FUEL HEAT LIGHT CAME ON DURING TAXI-OUT.  RETURNED TO GATE.  REMOVED AND REPLACED ANTI-ICE VALVE, NR 2 ENG OPS CHK GOOD ON ENG RUN.  RETURNED TO SERVICE.
